Alert archive / Arkansas / Flash Flood Warnings in 2025
Flash Flood Warning 35, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 12:16 PM CDT for Benton County, Madison County, Washington County, Arkansas; Adair County, Cherokee County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2025, 12:16 PM CDT (17:16 UTC)
- Expired
- May 25, 2025, 3:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK
The radar
The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.3 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -523 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
161
WGUS54 KTSA 251716
FFWTSA
ARC007-087-143-OKC001-021-252030-
/O.NEW.KTSA.FF.W.0035.250525T1716Z-250525T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1216 PM CDT Sun May 25 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Benton County in northwestern Arkansas...
Madison County in northwestern Arkansas...
Washington County in northwestern Arkansas...
Eastern Cherokee County in east central Oklahoma...
Adair County in northeastern Oklahoma...
* Until 330 PM CDT.
* At 1216 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
0.5 to 2 inches are possible in the warned area and will combine
with heavy rains from early this morning to produce areas of flash
flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fayetteville... Springdale...
Tahlequah... Siloam Springs...
Stilwell... Huntsville...
Farmington... Prairie Grove...
Elkins... Tontitown...
West Fork... Lincoln...
Westville... Greenland...
West Siloam Springs... Winslow...
Watts... Oaks...
St. Paul... Hindsville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3616 9501 3616 9457 3618 9457 3620 9401
3614 9355 3613 9355 3613 9348 3608 9348
3608 9345 3597 9345 3595 9349 3588 9351
3588 9352 3576 9352 3576 9449 3574 9449
3566 9503
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
972
WGUS74 KTSA 252020
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
320 PM CDT Sun May 25 2025
ARC007-087-143-OKC001-021-252030-
/O.EXP.KTSA.FF.W.0035.000000T0000Z-250525T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Madison AR-Washington AR-Adair OK-Cherokee OK-
320 PM CDT Sun May 25 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM CDT THIS AFTERNOON FOR
SOUTHWESTERN BENTON, MADISON, WASHINGTON AR, EASTERN CHEROKEE AND
ADAIR COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT Monday for portions
of Arkansas and Oklahoma.
&&
LAT...LON 3616 9501 3616 9457 3618 9457 3620 9401
3614 9355 3613 9355 3613 9348 3608 9348
3608 9345 3597 9345 3595 9349 3588 9351
3588 9352 3576 9352 3576 9449 3574 9449
3566 9503
$$
MejiaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 9:49 AM CDT, 2 hours 27 minutes earlier. Its key messages:
- Issued at 312 AM CDT Sat May 24 2025
- Thunderstorms persist early this morning across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 9:49 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
949 AM CDT Sun May 25 2025
...New SHORT TERM...
.KEY MESSAGES...
Issued at 312 AM CDT Sat May 24 2025
- Thunderstorms persist early this morning across eastern
Oklahoma and northwest Arkansas. Flooding threat will
continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday
across most of eastern Oklahoma and northwest/west central
Arkansas. The holiday weekend will have many outdoor
activities and the prolonged heavy rainfall potential may
expose many to an increasing flood risk. Flood safety
awareness remains a focus.
&&
.SHORT TERM...
(The rest of today )
Issued at 940 AM CDT Sun May 25 2025
Expansive overnight and early morning precip has driven the
associated outflow boundary along a central OK into SE OK
corridor. VWP data sampled a broad fetch of upglide ongoing atop
this boundary and convection has steadily expanded in coverage
over the last hour across NE OK. Short term guidance has this
scenario and persists the ongoing showers and storms eastward
through the early afternoon generally across NE OK into far NW AR.
A largely undisturbed warm sector extends from E TX into far SE OK
and this airmass will advance northward with any northward retreat
of the aforementioned outflow boundary. Renewed storm development
is likely by mid to late afternoon both along and north of the
eventual boundary placement with an associated increase in severe
potential as the more unstable airmass will increase in area.
Storm coverage is likely to steadily increase through evening with
focus also turning to storms spreading across S OK / N TX during
the evening. A corridor of very heavy rainfall from overnight
extends across NE OK into far NW AR and any additional heavy rains
will lead to quick onset flooding.
The updated forecasts will continue to address short term trends
but the overall forecast through the afternoon and evening
reflects the scenario mentioned.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 312 AM CDT Sun May 25 2025
By Monday morning, the bulk of heavy precip should be moving off
to the southeast of the CWA. Scattered showers and thunderstorms
will remain possible through the day, however, as upper troughing
moves through the region. Locally heavy rainfall will remain
possible through Monday night, as well as a limited risk for
severe hail/ wind. The associated sfc low navigates eastward into
Tuesday with drier northerly flow filling into the region and
precip ending from west to east. By late Wednesday night into
thursday, another wave will be approaching the region with another
round of showers and storms areawide. Will need to keep an eye on
the heavy rain potential with this system, but it is not looking
as intense as the current stretch of rainfall. Periodic low rain
chances may persist into next weekend, but in general the forecast
appears to become drier with time as ridging attempts to push
into the central plains. Temperatures through the extended period
will begin below average before warning back to near average.
&&
.AVIATION...
(12Z TAFS)
Issued at 633 AM CDT Sun May 25 2025
Mainly MVFR ceilings will prevail through the forecast period.
Showers and thunderstorms will occur from time to time, with the
most widespread activity expected later this evening and
overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 64 75 60 / 70 80 80 70
FSM 84 67 78 65 / 70 80 90 80
MLC 87 66 78 62 / 50 90 80 80
BVO 76 59 73 56 / 90 90 80 70
FYV 79 61 74 60 / 90 90 80 70
BYV 74 59 68 60 / 90 90 80 80
MKO 80 64 75 61 / 80 90 80 70
MIO 74 61 69 60 / 90 90 70 70
F10 81 64 76 61 / 70 90 80 70
HHW 89 67 76 65 / 40 70 90 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...07
LONG TERM....43
AVIATION...05Hazardous weather outlook, May 25, 4:47 AM CDT, 7 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 447 AM CDT Sun May 25 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 447 AM CDT Sun May 25 2025 ...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH MONDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms capable of producing large hail, damaging winds, and torrential rainfall are ongoing this morning across northeast Oklahoma and northwest Arkansas. Storms are expected to continue through the morning and spread into east- central and southeast Oklahoma, as well as west-central Arkansas this afternoon. Additional widespread thunderstorms will develop by this evening and persist overnight with continued severe weather and flooding potential areawide. Flash flooding is of particular concern with storms today, so please keep flood safety in mind today and tonight. Do not attempt to drive through flooded roadways. Additionally, be especially attentive when traveling at night as it is more difficult to identify floodwater in the dark. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY THROUGH SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... The bulk of the severe weather and heavy rain threats should exit the area by Monday morning. However, additional showers and thunderstorms are expected during the day Monday and Monday night. Some of the stronger storms may still produce locally heavy rainfall as well as large hail and damaging wind gusts. Conditions generally become drier Tuesday and Wednesday, though isolated showers and storms cannot be ruled out, primarily in southeast Oklahoma. Another round of widespread storms is expected Wednesday night and Thursday with additional heavy rain and severe potential. Periodic precipitation chances persist through the end of the week, but are expected to gradually trend drier by next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 25, 11:00 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1100 AM CDT Sun May 25 2025
OKZ066>068-070-251630-
Muskogee OK-Okmulgee OK-Cherokee OK-Wagoner OK-
1100 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WAGONER...WEST
CENTRAL CHEROKEE...NORTHEASTERN OKMULGEE AND NORTHERN MUSKOGEE
COUNTIES THROUGH 1130 AM CDT...
At 1100 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 2 miles south of Haskell to
3 miles northeast of Taft to 2 miles south of Okay. Movement was east
at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Okay...
Tullahassee... Hulbert...
Jamesville... Haskell...
Sequoyah State Park... Porter...
Taft... Choska...
Fort Gibson... Tahlequah...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3596 9515 3585 9494 3571 9535 3568 9574
3580 9585 3589 9554
TIME...MOT...LOC 1600Z 256DEG 32KT 3579 9566 3579 9549 3582 9531
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 11:08 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1108 AM CDT Sun May 25 2025
ARZ011-020-251645-
Madison AR-Franklin AR-
1108 AM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MADISON AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 1145 AM CDT...
At 1108 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Cass, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Turners Bend... Cass...
Taft... Barnes...
Paradise... Redding...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3577 9370 3561 9370 3565 9395 3573 9396
3573 9391 3574 9391 3575 9389 3576 9390
3576 9395 3581 9364 3577 9363
TIME...MOT...LOC 1608Z 266DEG 33KT 3569 9388
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 25, 11:22 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1122 AM CDT Sun May 25 2025
ARZ001-010-OKZ069-251645-
Benton AR-Washington AR-Adair OK-
1122 AM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BENTON...WEST
CENTRAL WASHINGTON AND NORTHERN ADAIR COUNTIES THROUGH 1145 AM CDT...
At 1122 AM CDT, Doppler radar indicated a strong thunderstorm near
Christie, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Lake Francis... Proctor...
Westville... Christie...
Cincinnati... Prairie Grove...
Ballard... Rhea...
Wedington... Summers...
Lincoln... Baron...
Watts... Siloam Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3597 9431 3588 9480 3590 9481 3590 9480
3602 9480 3620 9448
TIME...MOT...LOC 1622Z 244DEG 36KT 3598 9473
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 25, 11:30 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1130 AM CDT Sun May 25 2025
OKZ067>070-251700-
Adair OK-Muskogee OK-Cherokee OK-Wagoner OK-
1130 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL ADAIR...SOUTHEASTERN
WAGONER...CENTRAL CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH
NOON CDT...
At 1130 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Eldon to 5 miles east of Fort
Gibson to 4 miles west of Muskogee. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tahlequah... Eldon...
Tullahassee... Hulbert...
Proctor... Pumpkin Center...
Summit... Fort Gibson...
Muskogee... Cookson...
Okay... Braggs...
Cherokee Landing State Park... Sequoyah State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3605 9484 3582 9552 3570 9553 3560 9535
3569 9494 3585 9466
TIME...MOT...LOC 1630Z 295DEG 24KT 3596 9483 3579 9515 3575 9543
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, May 25, 12:05 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1205 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM Flood 1 SSE Owasso 36.25N 95.85W
05/25/2025 Tulsa OK Law Enforcement
66th Street North under US 169 and between
US 169 and 129th East Avenue is impassable.
Report via Owasso PD social media.
&&
KAHLocal storm report, May 25, 12:15 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1215 PM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Flash Flood 4 NE Owasso 36.30N 95.80W
05/25/2025 Rogers OK NWS Employee
Photos of very high, flowing water from a
creek out of its banks.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:52 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| May 25, 5:36 AM CDT | Special Weather Statement | TSA | Benton, Washington | 39 min |
| May 25, 6:18 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Madison, Washington | 3 hr |
| May 25, 7:08 AM CDT | Flash Flood Warning | TSA | Benton, Washington | 5 hr |
| May 25, 7:09 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison | 3 hr |
| May 25, 7:25 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 35 min |
| May 25, 7:59 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 46 min |
| May 25, 8:34 AM CDT | Special Weather Statement | TSA | Franklin | 41 min |
| May 25, 9:08 AM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 18 hr |
| May 25, 10:10 AM CDT | Special Weather Statement | TSA | Washington | 35 min |
| May 25, 11:08 AM CDT | Special Weather Statement | TSA | Franklin | 37 min |
| May 25, 11:14 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 31 min |
| May 25, 1:22 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin | 3 hr |
| May 25, 1:51 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 25, 2:02 PM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
| May 25, 2:20 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 2 hr |
| May 24, 11:32 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| May 24, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 51 min |
| May 25, 12:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| May 25, 12:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:48 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 25, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| May 25, 1:16 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:18 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 25, 1:46 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:49 AM CDT | Special Weather Statement | TSA | Kay | 26 min |
| May 25, 2:10 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| May 25, 2:13 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 4 hr |
| May 25, 2:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 25, 2:38 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 25, 2:45 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 45 min |
| May 25, 3:00 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more | 4 hr |
| May 25, 3:13 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| May 25, 3:21 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| May 25, 3:34 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner, Washington | 4 hr |
| May 25, 3:49 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more | 4 hr |
| May 25, 4:03 AM CDT | Special Weather Statement | TSA | Kay | 42 min |
| May 25, 4:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 47 min |
| May 25, 4:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| May 25, 4:18 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| May 25, 4:48 AM CDT | Special Weather Statement | TSA | Delaware | 57 min |
| May 25, 4:49 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 41 min |
| May 25, 4:55 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 25, 4:58 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| May 25, 5:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 34 min |
| May 25, 5:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| May 25, 5:55 AM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| May 25, 6:22 AM CDT | Special Weather Statement | TSA | Cherokee | 38 min |
| May 25, 6:37 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 56 hr |
| May 25, 6:54 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 36 min |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage | 13 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 35 hr |
| May 25, 7:45 AM CDT | River Flood Advisory | TSA | Tulsa | 114 min |
| May 25, 7:47 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 19 hr |
| May 25, 8:40 AM CDT | Areal Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 54 hr |
| May 25, 9:07 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 25, 9:39 AM CDT | River Flood Warning | TSA | Tulsa | 36 hr |
| May 25, 11:00 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Washington | 3 hr |
| May 25, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 25, 11:22 AM CDT | Special Weather Statement | TSA | Adair | 23 min |
| May 25, 11:30 AM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| May 25, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 20 min |
| May 25, 1:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 2:33 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 25, 2:34 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 32 min |
| May 25, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 16 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 4 hr |
| May 25, 3:27 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| May 25, 3:33 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 117 min |
| May 25, 3:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 4:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| May 25, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 29 min |
| May 25, 5:16 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 25, 5:32 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 28 min |
| May 25, 6:12 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
Nearby
Flash Flood Warnings in Arkansas, 2025Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.